# SDR SWAA2018032820802

- Difficulty date: March 23, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 47,782 hours, 28,132 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Part number: 5874002230
- Condition: Loose
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY ESCAPE ROPE ON THE DOOR FOUND LOOSE.   R & R THE HOOK AND LOOP IAW SIP.
